Approximate method for the solution of the generalized Dirichlet problem

Authors

  • G. P. Lopushanskaya (Львiв. нац. ун-т, Ряшiв. ун-т, Польща)

Abstract

We extend the method for approximate solution of classical boundary-value problems for the Laplace equation suggested in [1–3] to the case of the Poisson equation with generalized functions on the right-hand side of the equation and in the boundary conditions.

Published

25.10.1994

Issue

Section

Short communications

How to Cite

Lopushanskaya, G. P. “Approximate Method for the Solution of the Generalized Dirichlet Problem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 10, Oct. 1994, pp. 1417–1420, https://umj.imath.kiev.ua/index.php/umj/article/view/5624.